Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1991, Volume 31, Number 12, Pages 1763–1771 (Mi zvmmf2967)  

This article is cited in 7 scientific papers (total in 7 papers)

Numerical algorithms for linear time-optimal controls

Yu. N. Kiselev, M. V. Orlov

Moscow

Full text: PDF file (812 kB)
References: PDF file   HTML file

English version:
USSR Computational Mathematics and Mathematical Physics, 1991, 31:12, 1–7

Bibliographic databases:
UDC: 519.6:517:977.55
MSC: Primary 65K10; Secondary 49M05, 49K15
Received: 21.01.1991

Citation: Yu. N. Kiselev, M. V. Orlov, “Numerical algorithms for linear time-optimal controls”, Zh. Vychisl. Mat. Mat. Fiz., 31:12 (1991), 1763–1771; U.S.S.R. Comput. Math. Math. Phys., 31:12 (1991), 1–7

Citation in format AMSBIB
\Bibitem{KisOrl91}
\by Yu.~N.~Kiselev, M.~V.~Orlov
\paper Numerical algorithms for linear time-optimal controls
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1991
\vol 31
\issue 12
\pages 1763--1771
\mathnet{http://mi.mathnet.ru/zvmmf2967}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1147894}
\zmath{https://zbmath.org/?q=an:0756.65101}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1991
\vol 31
\issue 12
\pages 1--7
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991KG16100001}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2967
  • http://mi.mathnet.ru/eng/zvmmf/v31/i12/p1763

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Aleksandrov, “Sequential synthesis of time-optimal control”, Comput. Math. Math. Phys., 39:9 (1999), 1402–1415  mathnet  mathscinet  zmath
    2. G. V. Shevchenko, “Numerical algorithm for a linear time-optimal control problem”, Comput. Math. Math. Phys., 42:8 (2002), 1123–1134  mathnet  mathscinet  zmath
    3. S. N. Avvakumov, Yu. N. Kiselev, “Some algorithms of optimal control”, Proc. Steklov Inst. Math. (Suppl.), 255, suppl. 2 (2006), S1–S15  mathnet  crossref  mathscinet  zmath  elib
    4. G. V. Shevchenko, “Numerical method for solving a nonlinear time-optimal control problem with additive control”, Comput. Math. Math. Phys., 47:11 (2007), 1768–1778  mathnet  crossref  mathscinet  elib  elib
    5. A. S. Eremin, I. V. Olemskoǐ, “An embedded method for the integration of systems of structurally separated ordinary differential equations”, Comput. Math. Math. Phys., 50:3 (2010), 414–427  mathnet  crossref  mathscinet  adsnasa  isi
    6. V. M. Aleksandrov, “Approksimatsiya mnozhestv dostizhimosti i vychislenie optimalnogo po bystrodeistviyu upravleniya v realnom vremeni”, Sib. elektron. matem. izv., 8 (2011), 72–104  mathnet
    7. V. M. Aleksandrov, “Forming an approximating construction for calculation and implementation of optimal control in real time”, Num. Anal. Appl., 5:1 (2012), 1–16  mathnet  crossref  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:294
    Full text:128
    References:53
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021